ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Specific properties of solutions of first order differential equations with several delay arguments

Koplatadze, R. (2015) Specific properties of solutions of first order differential equations with several delay arguments. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 24-33. ISSN 00002-3043

[img]
Preview
PDF
Download (8Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: oscillation, proper solution, differential equation, delay argument.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:57
    Last Modified: 10 Mar 2017 11:57
    URI: http://mathematics.asj-oa.am/id/eprint/2462

    Actions (login required)

    View Item